# SDR 2015FA0000387

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N30GT
- Make and model: Beech F90
- Aircraft serial: LA37
- Aircraft time: 8,479 hours, 8,479 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 99130000203
- Condition: Cracked
- Location: Rt Aileron
- Part time: 8,479 hours, 8,479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT AILERON UPPER AFT SKIN CRACKED ABOUT SIX INCHES ALONG FORWARD RIVET LINE.
